# SDR R61A201612200029

- Difficulty date: December 20, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INTERNAL SIDE OF WASTE CUTOUT PANEL IS CORRODED.  MAINTENANCE COMPLIED WITH S/B 170-53-0095, REF J/C 170EO-53-10-0020.
